MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ SYSTEM DWS6 VELOCITY V.4.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ SYSTEM DWS6 VELOCITY V.4.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100102249
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the svt procedure, it was noted that the vertical screen prompted that the 1920 * 1200 resolution could not be supported which caused delays to treatment.After restarting the host computer, both displays would not display normally.After plugging and unplugging the graphics card, memory module and hard disk, the issue still did not resolve.After replacing the standby host computer and monitor, the issue was resolved and the operation proceeded normally.The procedure was completed without patient consequences.Patient's information (e.G.Age, weight, gender, ethnicity, race, patient's initials) cannot be handled by abbott in absence of patient's written consent as required by the personal data protection national legislation.National legislation prevents the recording of such information.A written consent has not been obtained in this case; therefore, this information is not available.
 
Additional Manufacturer Narrative
Additional information: b5, d9, d10, g3, g6, h2, h3, h6.One ensite velocity¿ system dws6 velocity was received for investigation.Based on the information provided to abbott and the investigation performed, the root cause of the reported cannot be conclusively determined as no hardware related issues were identified during the evaluation period.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
Related manufacturing reference: 2184149-2023-00021.During the svt procedure, it was noted that the vertical screen prompted that the 1920 * 1200 resolution could not be supported which caused delays to treatment.After restarting the host computer, both displays would not display normally.After plugging and unplugging the graphics card, memory module and hard disk, the issue still did not resolve.After replacing the standby host computer and monitor, the issue was resolved and the operation proceeded normally.The procedure was completed without patient consequences.

Brand Name
ENSITE VELOCITY¿ SYSTEM DWS6 VELOCITY V.4.0.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16378385
Report Number2184149-2023-00020
Device Sequence Number6081784
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100102249
Device Catalogue NumberEE3000
Device Lot Number5860383
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLAT PANEL FOR ENSITE VELOCITY¿
Patient SexUnknown